Fertility Friends Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
58 Posts
Discussion Starter · #1 ·
Hiya,

I had routine blood test (28 wks) on Wed and the hospital rang on Thu saying I was anaemic and prescribing FS tablets -3 a day. Took first full days tablets yesterday and have woke up this morning feeling really fainty and weak. Felt the same when I woke up in the middle of the night too. Have read the tablet insert on side effects which refers to nausea but not light-headedness. Can there be any connection with the tablets? (Baby seems fine, moving around plenty this morning!)

Thanks
Moomin
 

·
Premium Member
Joined
·
6,142 Posts
Hi,

The light headedness is likely to be caused by the anaemia.  Not everyone can copewith ion tablets, so you might like to try spatone that you can buy from chemists, which doesn't have as many side effects,

emilycaitlin xx
 
1 - 2 of 2 Posts
Top